# SDR AALA20150226017

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AFT FLANGE HAS CORROSION.  INSTALLED REPAIR ANGLE IAW SRM 53-00-07.
